MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ONE-STEP; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS, INC. ONE-STEP; CATHETER, IRRIGATION
Model Number 00884450012079
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Fever (1858); Chills (2191); Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
This is an adult female with history of hernia repair who presented to emergency department (ed) with fever, chills, and abdominal pain.Patient is status post right femoral and umbilical hernia repair with mesh 17 months ago.Post-surgery, the patient experienced recurrent right inguinal fluid collections and had an aspiration and drain placed in interventional radiology 3 weeks before arrival to ed.The drain was removed after 2.5 weeks and she developed fever, chills, and right lower quadrant (rlq) abdominal pain 4 days post removal.Computerized tomography (ct) imaging showed increased size of the fluid collection, as well as a small retained foreign body measuring 1.1 cm.Ultrasound imaging 2 days later revealed similar findings: ¿9 mm echogenic, tubular structure in the right lower quadrant collection.This could represent a fragment of drainage catheter.¿ general surgery consulted to evaluate the patient.The patient underwent robot-assisted foreign body removal and abscess drainage.

Brand Name
ONE-STEP
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key17842440
Report Number17842440
Device Sequence Number12574607
Product Code GBX
UDI-Device Identifier00884450012079
UDI-Public(01)00884450012079
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
Report Date (Section F) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450012079
Device Catalogue NumberOSC-5F-15L/B
Device Lot Number12688491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/25/2023